# SDR USAA020285

- Difficulty date: July 19, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 3 INCHES, LOWER AFT CORNER OF FORWARD SERVICE DOOR CUT OUT AT BS 328.  INSTALLED DOUBLERS PER SRM 53-10-01.  (M)
